MathSciNet Relay Station
MathSciNet bibliographic data
MR2110428 53D20 (57R17)
Li, Hui On the construction of certain 6-dimensional symplectic manifolds with Hamiltonian circle actions. Trans. Amer. Math. Soc. 357 (2005), no. 3, 983–998.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement